# SDR ASOA96033

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 7268 - ROA-ATL - DURING CRUISE FLIGHT AT 20,000 FEET, CABIN PRESSURIZATION STARTED TO CLIMB.  CREW ELECTED TO MAKE AN EMERGENCY DESCENT TO 10,000 FEET AND CONTINUE TO ATL, WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED CARGO DOOR SEAL.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
